Beware H1N1

@clrumfelt (5428)
United States
September 18, 2009 10:13am CST
If you get the H1N1 flu, be sure to get the the doctor and get the antiviral medication if you can. It is dangerous to try and whether this flu without medical help because it can make the lungs bleed.
1 response
• United States
18 Sep 09
It is funny that you are stating one of the side affects of the antiviral. If the antiviral is given to a child they are saying that it is causing them horrible nightmares. Is the vaccine going to do more harm than good?
1 person likes this
@clrumfelt (5428)
• United States
18 Sep 09
I wasn't thinking of the vaccine, but of Tamiflu, which is used to treat the symptoms after the onset of the flu. I don't plan to take the vaccine because there have not been enough clinical trials done to convince me it is safe. It is made with mercury and mercury in a flu vaccine has caused Guillain-Barre Syndrome in a lot of people in the 1970s.